MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. EMPTY LIFECARE CONTAINER 100 ML SIZE; CONTAINER, I.V.

ICU MEDICAL COSTA RICA LTD. EMPTY LIFECARE CONTAINER 100 ML SIZE; CONTAINER, I.V.
Catalog Number 079510471
Medical Device Problem Codes Fluid/Blood Leak (1250); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.Additional contact: (b)(6).
 
Event or Problem Description
A empty lifecare container 100 ml size that reportedly leaked water or air.Patient involvement is unknown but there was no patient harm/adverse event.
 
Additional Manufacturer Narrative
Device received on 07/22/2025.Correction b5 section.Investigation summary: received two (2) used.List #079510471, empty lifecare container 100 ml size for inspection.As received the two (2) bags had a v-shaped puncture above the secondary port, typical of a needle strike.None of the ports were observed to be loose.No additional damage or anomalies were observed.The two (2) bags were leak tested, and leakage was observed on the two (2) bags from the v-shaped puncture.The complaint of leakage can be confirmed on two (2) sets.The probable cause is due to a needle entering too far into the empty lifecare container through the injection port and striking the inside of the container.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.
 
Event or Problem Description
There were 2 incidents reported.

Brand Name
EMPTY LIFECARE CONTAINER 100 ML SIZE
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22350269
Report Number9615050-2025-00324
Device Sequence Number8573532
Product Code KPE
UDI-Device Identifier10887787006831
UDI-Public(01)10887787006831(17)270901(10)14148291
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K771228
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number079510471
Device Lot Number14148291
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Supplement Date Received by Manufacturer08/14/2025
Initial Report FDA Received Date06/27/2025
Supplement Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown